# SDR UPS01835298

- Difficulty date: March 18, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PREFLT.   PREVIOUS REPAIR BENT AND CRACKED AT STA 1580 LT 2 INCHES ABOVE FLOOR (FUSELAGE FRAME.)  SUPPLEMENTAL:  REMOVED DAMAGED REPAIR FABRICATED REPAIR DOUBLER AND INSTALLED DOUBLER PER E.O. DC8 5310 13993
